# SDR DALA2015110906821

- Difficulty date: November 8, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 62,489 hours, 45,344 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1003-1155
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TIE TRACK BETWEEN Y=1155 TO Y=1003 RT SIDE AT AFT CARGO COMPARTMENT. DUE TO EXCESSIVE DAMAGE, TIE TRACK WILL BE REPLACED.  NEW TRACK WAS DRILLED IAW SRM 51-10-4 NEW TRACK WAS INSTALLED IAW SRM 51-30-1.
